International Journal of Mathematics and Mathematical Sciences
Volume 14 (1991), Issue 4, Pages 675-678

On the three-dimensional CR-submanifolds of the six-dimensional sphere

M. A. Bashir

Mathematics Department, College of Science, King Saud University, P.O. Box 2455, Riyadh 11451, Saudi Arabia

Received 13 December 1989; Revised 27 March 1990

Copyright © 1991 M. A. Bashir. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


We show that the six-dimensional sphere does not admit three-dimensionel totally umbilical proper CR-submanifolds.